# SDR ASAA0946747

- Difficulty date: September 17, 2009
- Submitted: October 7, 2009
- Operation: Air carrier
- Aircraft: N703AS
- Make and model: Boeing 737490
- Aircraft serial: 28893
- Aircraft time: 37,948 hours, 20,823 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 65C26602311A
- Condition: Delaminated
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 SLAT TRAILING EDGE WEDGE IS DELAMINATED AT THE O/B EDGE.  REMOVED DELAMINATED AREA SKIN AND CORE FABBED REPAIR PARTS AND BONDED REPAIR.
